# SDR ASMF202110004

- Difficulty date: July 10, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 30,037 hours, 3,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SEVERAL LIGHTNING STRIKES ON FUSELAGE SKIN. MAINTENANCE PERSONNEL PERFORMED A LIGHTNING STRIKE CONDITIONAL INSPECTION PHASE 1A, LEVEL EXAMINATION AND PHASE 1B AND II, GENERAL VISUAL INSPECTION AND SYSTEM COMPONENTS IAW AMM DMC-B-787-A-05-51-19-00A-311A-A, DETECTING SEVERAL LIGHTNING STRIKES ON MID BAY SPLICE EROSION PROTECTOR; ON MID EDGE PROTECTOR; ON FASTENERS OF FUSELAGE; ON FUSELAGE SKIN; ON LEFT SIDE EROSION PROTECTOR WINDOW; ON FWD TIP STATIC DISCHARGER; ON LEFT ENGINE THRUST REVERSER TRANSLATING SLEEVE, LOCATED BETWEEN STA´S 376.5, 380, 387, 400, 411.5, 412.5, 418.5, 424, 425, 426, 435.5, 441, 442.5, 447.5, 459.5466.5, 478.5, 485, 509, 557, 597, 615, 682, 1507, 1530.5, 1573.5, 1855 AND 1886. THE WO´S 7636682, 7636595, 7636598, 7636601, 7636602, 7636604, 7636606, 7636607, 7636609, 7636610, 7636611, 7636613, 7636614, 7636615, 7636617, 7636619, 7636620, 7636622, 7636624, 7636628, 7636630, 7636660, 7636665, 7636668, 7636669, 7636670, 7636672, 7636674, 7636675, 7636676, 7636680, 7636684, 7636685, 7636686, 7636687, 7636688, 7636690, 7636691, 7636693, 7636695, 7636697, 7636698, 7636699, 7636707, 7636708, 7636709, 7636710, 7636713, 7636715, 763671, 7636717, 7636718, 7636719, 7636720, 7636721, 7636722, 7636723, 7636724, 7636727, 7636728, 7636729, 7636730, 7636731, 7636732, 7636733, 7636738, 7636743, 7636749, 7636751, 7637692, 7637703, 7637706, 7639273, 7639275 AND 7639277 WERE ISSUED TO REPAIR THE DAMAGES DETECTED; THE UT-PE INSPECTION WERE PERFORMED IAW B787 NDTM PART 4, 51-00-02; A TEMPORARY PROTECTION WERE APPLIED IAW SRM B787-A-53-30-01-10A-661A-A, PARAGRAPH 2.D.(2); A TEMPORARY REPAIRS STRUCTURALLY WERE ACCEPTABLE FOR 400 FLIGHT CYCLES IAW MESSAGE BOEING NUMBER AMX-AMX-21-0295-04B; A TEMPORARY REPAIRS WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0291-02B; A TEMPORARY SEAL WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0294-02B AT OR BEFORE 50FC TO REPLACED FASTENERS DAMAGED; A TEMPORARY SEAL WERE PERFORMED IAW MESSAGE BOEING NUMBER AMX-AMX-21-0292-02B AT OR BEFORE 50 FC TO REPLACED WASHERS DAMAGED; THE DAMAGES WERE REMOVED IAW SRM B787-A-51-23-03-00A-010A-A, PARAGRAPH 3, SRM B787-A-53-60-01-04A-661A-A, PARAGRAPH 2 AND SRM B787-A-56-20-02-03A-661A-A, TABLE 1, NOTE 6, FIGURE 4; THE ULTRASONIC INSPECTIONS WERE PERFORMED IAW B787 NDTM PART 4, 51-00-03/06; A PERMANENT SEAL WERE PERFORMED IAW SRM B787-A-53-30-01-04A-661A-A, PARAGRAPH 3.A, TABLE 1, NOTE 24, SRM B787-A-53-60-01-04A-661A-A, PARAGRAPH 2.E.(1)(A) 2), SRM B787-A-51-80-03-01A-661A-A AND SRM B787-A-53-40-01-02A-661A-A, PARAGRAPH 3.A, TABLE 1, NOTE 23 AND SRM B787-A-51-80-03-01A-661A-A; DVI AND ULTRASONIC INSPECTIONS ON REWORKED AND SURROUNDING AREAS WERE PERFORMED IAW B787 NDTM PART 4, 51-00-06; HFEC INSPECTIONS WERE PERFORMED IAW B787 NDTM PART 6, 51-00-05 PROCEDURE 1; THE RESIN SWEEP REPAIR WERE PERFORMED IAW SRM B787-A-56-20-02-03A-661A-A, TABLE 1, NOTE 7; LH WING TIP STATIC DISCHARGER WAS REPLACED IAW AMM DMC-B787-A-23-61-01-00A-520A-A/720A-A; DAMAGES WERE SEALED IAW SRM B787-A-53-10-01-02A-661A-A, PARAGRAPH 2E(1)B), TABLE 1; PAINT ON DAMAGES WERE PERFORMED IAW AMM DMC-B797-A-51-21-13-01A-257A-A, ALL CORRECT.
